# SDR AALA202511187756

- Difficulty date: September 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CENTER WING BOX FRONT SPAR VERTICAL STRINGER 5 ZONE 2, CRACK DIRECTION AT 1 O CLOCK, L= 0.170 INCH APPROX. MAINTENANCE ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS (PARTIAL BEAM  REPLACEMENT) ON FLOOR BEAM Y-765 LOC.  AT LEVEL FR36 FLOOR STRUCTURE VERTICAL STRINGER 5 ON WING BOX FRONT SPAR IAW EA NO. 368253 AND DWG: R57112154 ISSUE C.
